# SDR HNAA0700207

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 82700500001
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILER OUTBOARD (UPPER AND LOWER) CABLES AND SPOILERS INBOARD UPPER CABLE WORN TO LIMIT.  REMOVED AND REPLACED OUTBOARD (UPPER AND LOWER) CABLES AND SPOILER INBOARD UPPER CABLE AS PER AMM 27-14-00 SPOILER WING & FUSELAGE CABLES RIGGED PER AMM 27-14-00, OPS CHECK GOOD.
